Home » Frequently asked Questions on Health » Why is my husband suffering from headache after brain surgery?

Why is my husband suffering from headache after brain surgery?

Q: My 41 years old husband underwent a brain surgery for brain abscess six months back after biopsy. He got bacterial infection after the surgery but now he is all right. He has started experiencing headaches now. He is taking Epsolin, Combutol 1000 and Pzide for the last five months. Is he on the right treatment? Why is he suffering from headache after brain surgery?

A:From the history, I think that he had tubercular abscess of the brain. He should receive at least 4 anti TB drugs while he is taking only 2 ATT and while taking ATT, Epsolin should be avoided as all the drugs are hepatotoxic (damage the liver) and he should be investigated with liver function tests and ESR at regular intervals.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------